# SDR A6WA2017030344827

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 35,569 hours, 33,903 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Bracket
- Part number: 600211375
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER VISOR FORWARD ATTACH BRACKET CRACKED.    REMOVED AND REPLACED THE LOWER VISOR ATTACH BRACKET IAW SRM 51-42-21,.
